MathSciNet Relay Station
MathSciNet bibliographic data
MR283828 57.55
Chapman, T. A. Dense sigma-compact subsets of infinite-dimensional manifolds. Trans. Amer. Math. Soc. 154 1971 399–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement